# SDR USAA2011010490050

- Difficulty date: December 16, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 40,714 hours, 16,434 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160100000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - DELAMINATION ON FLOOR PANEL 251LF BETWEEN FR54 TO FR58 & BETWEEN -Y254 TO Y254.  REPLACED FLOOR PANEL 251LF BETWEEN FR54 TO FR58 & BETWEEN -Y254 TO Y254 IAW A319 SRM 53-02-00 & IRM 9701 REV G.
